# SDR REXA2022050900823

- Difficulty date: April 16, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15225
- Aircraft time: 29,443 hours, 20,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670313831
- Condition: Corroded
- Component: Stringer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR REQUIRED ON STRINGER 21R FROM FS 333.00 TO FS 349.00 DUE TO CORROSION.	PERFORMED REPAIR ON STRINGER 21R FROM FS 333.00 TO FS 349.00 PER EA CRJ953-13183 REV IR DATED: 4/9/2022
